# SDR UPS07849428

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CREW PREFLIGHT, FOUND EMERGENCY LIGHTS INOP AWAITING CLOSING LP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW MM 33-50-01-2.  CHECKS GOOD.
